# SDR SWIA202265041

- Difficulty date: January 18, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING LOWER WING PLANK ACCESS HOLE 650BB HAS COROSION.    (C-CHECK RO 3/14/2022)     REMOVED CORROSION FROM RIGHT WING LOWER WING PLANK AROUND THE MATING SURFACE OF WING PANEL 650BB REF BOMBARDIER REO 601R-57-21-030 REV -L DATED 2014-02-05. EVALUATED AND FOUND TO BE WITHIN LIMITS REF BOMBARDIER REO 601R-57-21-030 REV -L DATED 2014-02-05. COMPLETED ALL STEPS BOMBARDIER REO 601R-57-21-030 REV -L DATED 2014-02-05, WITHIN LIMITS. SEE CONTINUATION CARD FOR DETAILS. LEAK CHECK GOOD
